# SDR WVER0702201532605

- Difficulty date: July 2, 2015
- Submitted: July 3, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 5,669 hours, 4,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 364
- Part time: 5,669 hours, 5,669 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM LIGHTNING STRIKE REPAIR AT FS 364 BETWEEN STRINGER 7R AND 8R.
